EconPapers    
Economics at your fingertips  
 

Existence Results for Singular Boundary Value Problem of Nonlinear Fractional Differential Equation

Yujun Cui

Abstract and Applied Analysis, 2011, vol. 2011, 1-9

Abstract:

By applying a fixed point theorem for mappings that are decreasing with respect to a cone, this paper investigates the existence of positive solutions for the nonlinear fractional boundary value problem: ð · ð ›¼ 0 + ð ‘¢ ( ð ‘¡ ) + ð ‘“ ( ð ‘¡ , ð ‘¢ ( ð ‘¡ ) ) = 0 , 0 < ð ‘¡ < 1 , ð ‘¢ ( 0 ) = ð ‘¢ ′ ( 0 ) = ð ‘¢ ′ ( 1 ) = 0 , where 2 < ð ›¼ < 3 , ð · ð ›¼ 0 + is the Riemann-Liouville fractional derivative.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/605614.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/605614.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:605614

DOI: 10.1155/2011/605614

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:605614